# SDR ABXR2011122200581

- Difficulty date: June 6, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N734AG
- Make and model: Boeing 76725D
- Aircraft serial: 24734
- Aircraft time: 96,061 hours, 12,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14T831317
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL MARKED FWD R1 SCUFF, LOWER STIFFENER CORRODED.  R & R LOWER STIFFENER ON R1 SCUFF PLATE IAW SRM 51-40-02.
